# SDR ASOA201001501

- Difficulty date: October 5, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 20,585 hours, 17,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, RBL 27 FLOOR SUPPORT ANGLE CRACKED.  R & R FS 484, RBL 27, FLOOR SUPPORT CLIP PN 601R31171-9 IAW SRM 51-42-06 AND 51-42-21.
